... things. I feel this is the worse medication that can be given to anyone for this. This Med is horrible, I've gained 30lbs in less than 2yrs, I have no feelings just kinda numb to everything. I've been trying to wean myself off of this for the last 3 mos and have had headaches,dizziness, ear pain, blurry vision, disoriented,nuasea,heart paplatations ,easily agitated, and 2 days of extreme high blood pressure in which I have never had before. I opened the capsules and took out the little beads a few at a time over a period of 3 mos. Yesterday was my first day with no Effexor at all and I can hardly get off the couch. Ears hurt, everything is so loud and bright, extreme headache,nausea, dizzy and stomach pain. I pray this will subside in the next few days. Please keep me in your prayers. No one should be given this medication at all. Any one know how long these symptoms will continue?
Will be praying for you BevL. I am in the same weaning process but I have worked my way down over 20 years. I am dividing the capsules now (37.5).
Maybe instead of jumping from 75 mg you should get a new prescription for the 37.5 xr and stay there a little while first ThEN take capsule apart as 37.5 xr is the lowest it goes. Don't try to wean too fast--- you will be MISERABLE. I wish I knew how long it takes to be clear of these horrible side effects. This is a nasty drug to get off of. ( fortunately it did help my depression when I needed it).
Hi, Bev! One should NEVER divide time-release capsules as you have no idea of the actual quantity of the drug you are ingesting or when it will be released into your system. The best way is to have your doctor script tablets in reducing dosages to be taken over a period of several week and that way you can avoid the withdrawal symptoms that would otherwise last for weeks or months.
Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2010 • 2 answers
Posted 30 Dec 2011 • 2 answers
Posted 5 Jan 2014 • 4 answers
I was given effexor for menopausal symptoms, bad idea, now the newest PvP has me on Paxil. Wtf wors?
Posted 3 Apr 2017 • 0 answers
Posted 20 days ago • 3 answers